Alert archive / Indiana / Small Craft Advisories in 2011
Small Craft Advisory 43, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Aug 13, 2011, 4:20 AM EDT. It took effect at Aug 14, 2011, 5:00 AM EDT. It was in force for 29 hr.
The area
The counties it named.
The facts
- Issued
- Aug 13, 2011, 4:20 AM EDT (08:20 UTC)
- In effect from
- Aug 14, 2011, 5:00 AM EDT
- Expired
- Aug 15, 2011, 9:44 AM EDT
- In force
- 29 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
924 WHUS73 KIWX 130820 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 420 AM EDT SAT AUG 13 2011 LMZ043-046-131630- /O.NEW.KIWX.SC.Y.0043.110814T0900Z-110815T1800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 420 AM EDT SAT AUG 13 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 5 AM SUNDAY TO 2 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 5 AM SUNDAY TO 2 PM EDT MONDAY. * WINDS: 15 TO 20 KNOTS WITH HIGHER GUSTS POSSIBLE. * WAVES: 3 TO 5 FEET LATE TONIGHT...BUILDING TO 4 TO 7 FEET ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
9 follow-up statements
709 WHUS73 KIWX 131456 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1056 AM EDT SAT AUG 13 2011 LMZ043-046-132300- /O.CON.KIWX.SC.Y.0043.110814T0900Z-110815T1800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1056 AM EDT SAT AUG 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM SUNDAY TO 2 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM SUNDAY TO 2 PM EDT MONDAY. * WINDS: NORTH WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KNOTS SUNDAY AND THEN GRADUALLY DIMINISH SUNDAY NIGHT AND MONDAY. * WAVES: WAVES WILL INCREASE TO 3 TO 5 FEET LATE TONIGHT AND TO 4 TO 7 FEET ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
201 WHUS73 KIWX 131903 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 303 PM EDT SAT AUG 13 2011 LMZ043-046-140315- /O.CON.KIWX.SC.Y.0043.110814T0900Z-110815T1800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 303 PM EDT SAT AUG 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM SUNDAY TO 2 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM SUNDAY TO 2 PM EDT MONDAY. * WINDS: NORTH WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KNOTS SUNDAY AND THEN GRADUALLY DIMINISH SUNDAY NIGHT AND MONDAY. * WAVES: WAVES WILL INCREASE TO 3 TO 5 FEET LATE TONIGHT AND TO 4 TO 7 FEET ON SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
729 WHUS73 KIWX 140209 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1009 PM EDT SAT AUG 13 2011 LMZ043-046-141015- /O.CON.KIWX.SC.Y.0043.110814T0900Z-110815T1800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1009 PM EDT SAT AUG 13 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM SUNDAY TO 2 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 5 AM SUNDAY TO 2 PM EDT MONDAY. * WINDS: NORTH WINDS ARE EXPECTED TO INCREASE TO 15 TO 25 KNOTS SUNDAY AND THEN GRADUALLY DIMINISH SUNDAY NIGHT AND MONDAY. * WAVES: WAVES WILL INCREASE TO 3 TO 5 FEET TOWARDS SUNDAY MORNING AND TO 4 TO 7 FEET ON SUNDAY. HIGH WAVES WILL CONTINUE INTO MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
095 WHUS73 KIWX 140826 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 426 AM EDT SUN AUG 14 2011 LMZ043-046-141630- /O.CON.KIWX.SC.Y.0043.110814T0900Z-110815T1800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 426 AM EDT SUN AUG 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY. * WINDS: NORTH WINDS OF 15 TO 25 KNOTS THROUGH TODAY...THEN GRADUALLY DIMINISHING TONIGHT AND MONDAY. * WAVES: INCREASING TO 4 TO 7 FEET. HIGH WAVES WILL CONTINUE INTO MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
892 WHUS73 KIWX 141444 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1044 AM EDT SUN AUG 14 2011 LMZ043-046-142245- /O.CON.KIWX.SC.Y.0043.000000T0000Z-110815T1800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1044 AM EDT SUN AUG 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY. * WINDS: NORTH WINDS OF 15 TO 25 KNOTS GRADUALLY DIMINISHING TONIGHT AND MONDAY. * WAVES: 6 TO 10 FEET TODAY...DECREASING TONIGHT AND MONDAY TO LESS THAN 4 FEET BY MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
311 WHUS73 KIWX 141926 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 326 PM EDT SUN AUG 14 2011 LMZ043-046-150330- /O.CON.KIWX.SC.Y.0043.000000T0000Z-110815T1800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 326 PM EDT SUN AUG 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY. * WINDS: NORTH WINDS OF 15 TO 25 KNOTS GRADUALLY DIMINISHING TONIGHT AND MONDAY. * WAVES: AROUND 8 FEET DECREASING TONIGHT AND MONDAY TO LESS THAN 4 FEET BY MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
511 WHUS73 KIWX 150302 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1102 PM EDT SUN AUG 14 2011 LMZ043-046-151115- /O.CON.KIWX.SC.Y.0043.000000T0000Z-110815T1800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1102 PM EDT SUN AUG 14 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT MONDAY. * WINDS: NORTH WINDS OF 15 TO 25 KNOTS GRADUALLY DIMINISHING TONIGHT AND MONDAY. * WAVES: AROUND 8 FEET DECREASING TONIGHT AND MONDAY TO LESS THAN 4 FEET BY MONDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
645 WHUS73 KIWX 150804 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 404 AM EDT MON AUG 15 2011 LMZ043-046-151615- /O.CON.KIWX.SC.Y.0043.000000T0000Z-110815T1800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 404 AM EDT MON AUG 15 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THIS AFTERNOON. * WINDS: NORTH WINDS OF 10 TO 20 KNOTS GRADUALLY DIMINISHING TO 10 KNOTS. * WAVES: 3 TO 6 FEET SUBSIDING TO 1 TO 3 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
640 WHUS73 KIWX 151344 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 944 AM EDT MON AUG 15 2011 LMZ043-046-151445- /O.CAN.KIWX.SC.Y.0043.000000T0000Z-110815T1800Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 943 AM EDT MON AUG 15 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED THE SMALL CRAFT ADVISORY. WAVES HEIGHTS HAVE DECREASED TO BELOW THE 4 FOOT CRITERIA WITH A SLOW DECREASING TREND EXPECTED THE REST OF THE DAY. $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Aug 13, 1:43 AM EDT, 2 hours 37 minutes earlier.
Area forecast discussion, Aug 13, 1:43 AM EDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 143 AM EDT SAT AUG 13 2011 .AVIATION.../06Z TAFS/ DEEPENING MID LEVEL SHORTWAVE TROUGH CONTINUES TO ADVECT TOWARD THE GREAT LAKES. REFLECTED LLJ IN PLACE OVER NE IL WITH 20-30 KNOTS INDICATED ON CHICAGO VAD WIND PROFILERS AT H925-H85...SUPPORTING SHRA/TS OVER MID LK MI AND NORTH. LL MOISTURE ADVECTION WILL CONTINUE...POSSIBLY SUPPORTING AN ISOLD SHRA/TS OVER FAR NW AREAS THIS AM GIVEN THETA-E ADVECTION FOCUSED IN THE H925-H85 LAYER. OTHERWISE...PARTLY CLOUDY SKIES CAN BE EXPECTED THROUGH THE REMAINDER OF THE AM. SFC TROUGH COUPLED WITH INCREASING LARGE SCALE ASCENT PER THE ADVANCING UPPER LEVEL IMPULSE WILL SUPPORT INCREASING CHANCES FOR SHRA/TS THIS AFTERNOON...AS INSTABILITY INCREASES PER INSOLATION AND COOLING MID LEVEL TEMPS. ACTIVITY IS EXPECTED TO BE SCATTERED DEVELOPING OVER WESTERN AREAS EARLY THIS AFTERNOON...SPREADING EAST THROUGH THE EVENING. HAVE RETAINED A CB MENTION AND ADDED VCTS DURING PERIOD WITH HIGHEST CHANCES FOR TS ACTIVITY. IFR CIGS/VIS ARE EXPECTED IN ANY TS CELLS WITH VFR CONDITIONS OUTSIDE ACTIVITY. WILL DEFER ANY TEMPO MENTION OR MORE FOCUSED TIMING TO LATER TAF ISSUANCES. SFC THETA-E RIDGE WILL SHIFT EAST WITH DWINDLING TS CHANCES THIS EVENING. DEEPENING UPPER LOW WILL SUPPORT A CLOSING/SLOWING SYSTEM SPEED WITH INCREASING COLUMN LIFT SUPPORTING LOWERING CIGS WITH INCREASING RAIN CHANCES JUST BEYOND THE END OF THE TAF PERIOD. MVFR-IFR CIGS ARE POSSIBLE THEN. && .PREV DISCUSSION... /ISSUED 357 PM EDT FRI AUG 12 2011/ SHORT TERM.../TONIGHT THROUGH SATURDAY NIGHT/ MID LEVEL CIRCULATION MOVG ESE INTO THE NRN PLAINS THIS AFTN IS EXPECTED TO MOVE INTO THE GRTLKS REGION SAT/SAT NGT. WK ASSOCIATED SFC LOW SHOULD SLOWLY DEEPEN AS IT MOVES THROUGH THE AREA THOUGH FLOW EXPECTED TO REMAIN FAIRLY WK THROUGH THE PERIOD. LOW LEVEL THETA-E ADVECTION AHEAD OF THIS SYSTEM RESULTING IN TSTM CLUSTERS OVER CENTRAL PLAINS WHICH SHOULD SHIFT INTO OUR CWA BY SAT MORNING...THOUGH IN A WEAKER FORM THAN OCRG ACROSS THE PLAINS TODAY. THUS, STAYED CLOSE TO PREV FCST WITH A CHC OF SHOWERS/ISOLATED TSTMS IN THE WEST LATE TONIGHT. UPR TROF AND DEEPENING SFC LOW SHOULD MOVE THROUGH THE AREA SAT-SAT NGT WITH MOISTURE CONTG TO GRDLY INCREASE... RESULTING IN SCT-NUMEROUS SHOWERS ACROSS THE CWA. 12Z NAM/GFS IN DECENT AGREEMENT SUGGESTING MODERATE INSTABILITY WILL DEVELOP IN THE CWA DURING THE DAY SATURDAY. 0-6KM SHEAR FCST TO BE MARGINAL FOR SVR STORMS AT 20-30KT AND WITH CLOUD COVER PSBLY LIMITING DESTABILIZATION BELOW MODEL FCSTS...SVR POTENTIAL STILL LOOKS LIMITED...BUT NOT TOTALLY OUT OF THE QUESTION PARTICULARLY ACROSS SRN PORTION OF CWA WHERE THERE IS A GREATER POSSIBILITY OF SUBSTANTIAL INSTABILITY DVLPG IN THE AFTN. LITTLE CHANGE MADE TO GOING TEMPS WITH LOWS TONIGHT RANGING FROM THE U50S SE TO L60S NW WHERE CLOUDS/GRADIENT WILL INCREASE FIRST. BUMPED HIGHS SATURDAY SLIGHTLY BASED ON 12Z MODEL/MOS FCSTS THOUGH STILL SUSPECT THE MIXING MAY BE LIMITED MORE BY CLOUD COVER THAN GUIDANCE SUGGESTS SO GENERALLY STAYED BELOW 12Z MOS. LIKEWISE CLOUD COVER SHOULD LIMIT COOLING SAT NGT AS WK CAA DVLPS FROM W-E IN WAKE OF LOW... SO STAYED A BIT ABOVE 12Z NUMERICAL GUIDANCE. LONG TERM... SUNDAY THROUGH THURSDAY NIGHT LONG TERM PERIOD BEGINS WITH UPPER LEVEL TROUGH AND ASSOCIATED SFC LOW JUST EAST OF THE AREA. LINGERING SHOWERS IN A NORTHERLY CAA REGIME WILL BE POSSIBLE THROUGHOUT THE DAY...TAPERING OFF FROM WEST TO EAST. LATEST 12Z GFS RUN IS SLIGHTLY SLOWER WITH THE EXIT OF THE TROUGH FROM THE REGION. INCREASED POPS SLIGHTLY ON SUNDAY...ESPECIALLY ACROSS THE EAST...BUT KEPT POPS CHANCE AT THIS TIME. KEPT THUNDER MENTION OUT OF THE FCST FOR SUNDAY GIVEN WEAK INSTABILITY PROFILES...HOWEVER AN ISOLATED RUMBLE OF THUNDER OR TWO IS NOT OUT OF THE QUESTION...ESPECIALLY ACROSS THE OHIO COUNTIES. KEPT TEMPERATURES GENERALLY COOLER THAN GUIDANCE GIVEN CAA SETUP AND EXPECTED CLOUD COVER. UPPER TROUGH SLIDES TOWARDS THE EASTERN SEABOARD SUNDAY NIGHT INTO MONDAY...AS SURFACE HIGH PRESSURE DRIFTS EAST SOUTHEAST INTO THE REGION. GIVEN AFOREMENTIONED SLOWING TRENDS...ADDED SLIGHT CHANCE POPS TO THE FAR EAST BEFORE 06Z MONDAY. DRY CONDITIONS EXPECTED MONDAY THROUGH TUESDAY AS SFC RIDGE SLIDES EAST ACROSS THE AREA. UPPER LEVEL LOW WILL SLOWLY SLIDE EASTWARD FROM THE PACIFIC COAST INTO SOUTHERN BC MONDAY AND MONDAY NIGHT...WITH CENTRAL CONUS RIDGE IN PLACE. THE LOW THEN ACCELERATES EASTWARD ACROSS THE NORTHERN TIER AS SUBTROPICAL JET ROUNDS BASE OF BROAD PACIFIC TROUGH AND THE CENTRAL CONUS RIDGE FLATTENS INTO WEDNESDAY. THIS WILL BRING A COLD FRONT SOUTHEASTWARD THROUGH THE UPPER MIDWEST THURSDAY AND THE LOWER GREAT LAKES INTO FRIDAY. AS HIGH PRESSURE DRIFTS EAST OF THE AREA WEDNESDAY...WAA REGIME WITH DECENT LOW LVL THETA E SURGE SETS UP ACROSS THE REGION AIDED BY DECENT LOW LEVEL JET FROM SOUTHERN PLAINS INTO SOUTHWESTERN GREAT LAKES...EAST OF SFC CYCLONE ACROSS MISSOURI VALLEY. MODEST ISENTROPIC UPGLIDE DEVELOPS JUST WEST OF THE AREA WEDNESDAY AHEAD OF THE COLD FRONT WHICH COULD BRING SHOWERS AND THUNDERSTORMS INTO THE AREA WEDNESDAY...BUT AT THIS TIME HAVE KEPT FORECAST DRY. INTRODUCED CHANCE POPS WEDNESDAY NIGHT AND THURSDAY AS COLD FRONT AND BETTER FORCING WORKS INTO THE REGION. HIGH TEMPS NEAR NORMAL MONDAY WILL MODERATE THROUGHOUT THE WEEK TO THE MID 80S BY THURSDAY...WITH LOWS AT OR ABOVE NORMAL. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SHORT TERM...JT LONG TERM...NG AVIATION...JC
Hazardous weather outlook, Aug 12, 5:40 AM EDT, 22 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 540 AM EDT FRI AUG 12 2011 INZ003-LMZ043-046-MIZ077-130945- LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI- MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN 540 AM EDT FRI AUG 12 2011 /440 AM CDT FRI AUG 12 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA... SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY INTO EARLY SATURDAY NIGHT. THE STORMS ARE NOT EXPECTED TO BECOME SEVERE. THERE IS A MODERATE TO HIGH RIP CURRENT RISK SUNDAY AND MONDAY. SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE SUNDAY AND MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005- 015-016-024-025-130945- ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI- MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI- WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI- ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY- PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART... GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER... AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE... PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE... COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO... BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER... HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION... HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 540 AM EDT FRI AUG 12 2011 /440 AM CDT FRI AUG 12 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE IS A CHANCE OF THUNDERSTORMS SATURDAY INTO EARLY SATURDAY NIGHT. THE STORMS ARE NOT EXPECTED TO BECOME SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 4:27 AM EDT | Rip Current Statement | IWX | 54 hr | |
| Aug 13, 3:08 PM EDT | Special Marine Warning | IWX | 97 min | |
| Aug 13, 4:10 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Saint Joseph | 65 min |
| Aug 13, 4:32 PM EDT | Areal Flood Advisory | IWX | LaPorte, Saint Joseph | 118 min |
| Aug 13, 5:26 PM EDT | Special Weather Statement | IWX | DeKalb, Kosciusko, LaGrange, Noble, Steuben, Whitley | 34 min |
| Aug 13, 5:47 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Saint Joseph | 48 min |
| Aug 13, 6:14 PM EDT | Severe Thunderstorm Warning | IWX | LaPorte, Saint Joseph, Starke | 61 min |
| Aug 13, 6:51 PM EDT | Special Weather Statement | IWX | Marshall | 24 min |
| Aug 13, 6:53 PM EDT | Special Weather Statement | IWX | Elkhart | 37 min |
| Aug 13, 6:57 PM EDT | Special Weather Statement | IWX | Pulaski | 33 min |
| Aug 13, 7:08 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Marshall, Pulaski, Starke | 67 min |
| Aug 13, 7:21 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Fulton, Pulaski, White | 54 min |
| Aug 13, 7:35 PM EDT | Tornado Warning | IWX | Cass, White | 15 min |
| Aug 13, 7:59 PM EDT | Special Weather Statement | IWX | Wabash | 31 min |
| Aug 13, 3:43 PM EDT | Severe Thunderstorm Warning | IWX | Berrien, Cass | 29 min |
| Aug 13, 5:09 PM EDT | Severe Thunderstorm Warning | IWX | Branch, Hillsdale, Saint Joseph | 66 min |
| Aug 13, 5:35 PM EDT | Special Weather Statement | IWX | Berrien | 25 min |
| Aug 13, 6:01 PM EDT | Special Weather Statement | IWX | Hillsdale | 29 min |
Nearby
Small Craft Advisories in Indiana, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.